# SDR DALA1025629868

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON MAIN CABIN FLOOR SUPPORT AT BS 160 LBL 1 TO LBL 6.  REPAIRED IAW SRM 51-30-05.
